# SDR JR2R20230628564

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: General aviation
- Aircraft: N88328
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000480
- Aircraft time: 18,294 hours, 10,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17086125001
- Condition: Corroded
- Location: Zone 200
- Part time: 18,294 hours, 10,720 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR STRUCTURE GUSSET AT RBL11 FR89 CORRODED
